Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 15 of 68 found articles
 
 
  Bannai et al. method proves the d -step conjecture for strings
 
 
Title: Bannai et al. method proves the d -step conjecture for strings
Author: Deza, Antoine
Franek, Frantisek
Appeared in: Discrete applied mathematics
Paging: Volume 217 (2017) nr. P3 pages 7 p.
Year: 2017
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 15 of 68 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands